Order-A Journal on the Theory of Ordered Sets and Its Applications

Papers
(The median citation count of Order-A Journal on the Theory of Ordered Sets and Its Applications is 0. The table below lists those papers that are above that threshold based on CrossRef citation counts [max. 250 papers]. The publications cover those that have been published in the past four years, i.e., from 2021-10-01 to 2025-10-01.)
ArticleCitations
$$\mathfrak {m}$$-Baer and $$\mathfrak {m}$$-Rickart Lattices8
Partially Ordered Fields and Integral Domains6
Projective and External Saturation Problem for Posets6
Promotion Sorting5
Spaces Determined by their Smyth Hyperspaces with the Scott Topology5
Effective Descent Morphisms of Filtered Preorders4
Characterization of B0-VPG Cocomparability Graphs and a 2D Visualization of their Posets4
Jordan-Hölder Theorem with Uniqueness for Semimodular Lattices4
Interleaving by Parts: Join Decompositions of Interleavings and Join-Assemblage of Geodesics3
Construction of Quantum B-algebras over Posets3
Integral Operators on Lattices3
Existence and Structure of Nash Equilibria for Supermodular Games3
On Nontrivial Weak Dicomplementations and the Lattice Congruences that Preserve Them3
The Canonical Complex of the Weak Order2
Notes on Sharp and Principal Elements in Effect Algebras2
The Saturation Spectrum for Antichains of Subsets2
Chain-dependent Conditions in Extremal Set Theory2
Controlling the C3 Super Class Linearization Algorithm for Large Hierarchies of Classes2
Maximal Cliques Lattices Structures for Cocomparability Graphs with Algorithmic Applications2
Erdős-Hajnal Problems for Posets2
Borel Colouring Bad Rays2
An Approximation Algorithm for Random Generation of Capacities2
Well-quasi-ordering and Embeddability of Relational Structures1
On Finitely-Generated Johansson Algebras1
On the Automorphism Group of the Substructure Ordering of Finite Directed Graphs1
Polymatroids, Closure Operators and Lattices1
Boolean Dimension of a Boolean Lattice1
A Generalization of a Theorem of Erné about the Number of Posets with a Fixed Antichain1
Interval Posets of Permutations1
Characterization of Order Structures Avoiding Three-term Arithmetic Progressions1
Forbidden Subposets in the Cycle Poset1
Linearly Shellable Complexes1
Sizes of Flat Maximal Antichains of Subsets1
Poset Ramsey Number $$R(P,Q_{n})$$. I. Complete Multipartite Posets1
Induced Orthogonality in Semilattices with 0 and in Pseudocomplemented Lattices and Posets1
General Mixed Lattices1
Higher-dimensional Delta-systems1
Combinatorics Arising from Lax Colimits of Posets0
The Dedekind-MacNeille Completion of a Poset as a Set of Ideals of the Incidence Algebra0
Orthogonality Relations and Operators on Bounded Quasi-Implication Algebras0
Approximation Spaces Defined by Directed Sets0
Pointed Lattice Subreducts of Varieties of Residuated Lattices0
On the Number of P-free Set Systems for Tree Posets P0
The Number of Subuniverses, Congruences, Weak Congruences of Semilattices Defined by Trees0
On Ranked and Bounded Kohnert Posets0
The Distinguishing Number and Distinguishing Chromatic Number for Posets0
A Type of Algebraic Structure Related to Sets of Intervals0
Separability, Boxicity, and Partial Orders0
A Construction for Boolean Cube Ramsey Numbers0
A Point-Free Approach to Canonical Extensions of Boolean Algebras and Bounded Archimedean $$\ell$$-Algebras0
Shattering k-sets with Permutations0
Big Ramsey Spectra of Countable Chains0
Helly-Type Theorems for the Ordering of the Vertices of a Hypergraph0
Partition Rank and Partition Lattices0
Representations of Finite Groups by Posets of Small Height0
Dedekind-MacNeille and Related Completions: Subfitness, Regularity, and Booleanness0
The Minor Order of Homomorphisms via Natural Dualities0
The Dimension of Divisibility Orders and Multiset Posets0
Order-Sensitive Domination in Partially Ordered Sets and Graphs0
Free Algebras in Finitely Generated Varieties of Commutative BCK-algebras0
Polynomial-time Equational Theory for Lattices with Unary Operators0
Extension of Sectional Pseudocomplementation in Posets0
Simplex Faces of Order and Chain Polytopes0
Constructions of Codes with Weighted Poset Block Metrics0
Two Flags in a Semimodular Lattice Generate an Antimatroid0
Order-Preserving Self-Maps of Complete Lattices0
Standard Completions for Pseudo Ordered Sets0
Applications of Order Trees in Infinite Graphs0
Erratum to "Are Chain-Complete Posets Co-Wellpowered?" [Order 39 (2022), 71-76]0
Characteristic Polynomials of the Weak Order on Classical and Affine Coxeter Groups0
Complementary Choice Functions0
On Contextuality and Unsharp Quantum Logic0
On Some Extensions of Weak Relative Pseudocomplementation in Posets0
The Coincidence of the Bruhat Order and the Secondary Bruhat Order on $$\mathcal {A}(n,k)$$0
Reconstruction of the Ranks of the Nonextremal Cards and of Ordered Sets with a Minmax Pair of Pseudo-Similar Points0
Poset Ramsey Number $$R(P,Q_n)$$. II. N-Shaped Poset0
On the Width of the Cartesian Product of Ordinals0
Fraïssé’s Conjecture and big Ramsey degrees of structures admitting finite monomorphic decomposition0
The Category of $$\omega $$-Effect Algebras: Tensor Product and $$\omega $$-Completion0
Proof of a Conjecture on the Distributivity of Convolution Lattices0
Rainbow Ramsey Problems for the Boolean Lattice0
MV-algebras and Partially Cyclically Ordered Groups0
Left Absorption in Products of Countable Orders0
Stability of Boolean Function Classes with Respect to Clones of Linear Functions0
Improved Lower Bounds on the On-line Chain Partitioning of Posets of Bounded Dimension0
Sectionable Tournaments: their Topology and Coloring0
On the Equational Theory of Finite Modular Lattices0
A Proof of the Alternate Thomassé Conjecture for Countable N-Free Posets0
Atomic Boolean Lattice Completions of Ordered Sets0
Choice Functions0
Gluing Residuated Lattices0
Injective Hulls in the Category of Mildly Distributive Semilattices0
A Study of the Small Inductive Dimension in the Area of Finite Lattices0
Filter Classes of Upsets of Distributive Lattices0
Products of Directed Sets with Calibre $$(\omega _1,\omega )$$0
Algebras, Graphs and Ordered Sets – ALGOS 2020 & the Mathematical Contributions of Maurice Pouzet0
A Study on Some Classes of Distributive Lattices with a Generalized Implication0
Towards a Complete Local-Global Principle0
Decidability of Well Quasi-Order and Atomicity for Equivalence Relations Under Embedding Orderings0
A short note on the characterization of countable chains with finite big Ramsey spectra0
Length-preserving Extensions of a Semimodular Lattice by Lowering a Join-irreducible Element0
Injective Hulls are Completions of Ordered Algebras0
Choice Functions on Posets0
Higman’s Lemma is Stronger for Better Quasi Orders0
Geometric Realizations of Tamari Interval Lattices Via Cubic Coordinates0
A Symmetric-Difference-Closed Orthomodular Lattice That Is Stateless0
Covering Dimension of Finite Distributive Lattices0
Continuity and Directed Completion of Topological Spaces0
Forcing the Wheel0
Symmetric Maximal Condorcet Domains0
Representations for the Largest Extension of a Closure System0
Correction: Pointed Lattice Subreducts of Varieties of Residuated Lattices0
Amalgamating Poset Extensions and Generating Free Lattices0
Continuous Order-Preserving Functions for All Kind of Preorders0
Combinatorial Results on Barcode Lattices0
On Posets, Monomial Ideals, Gorenstein Ideals and their Combinatorics0
On the Rigidity of Lattices of Topologies on Vector Spaces0
On a Problem of Conrad on Riesz Space Structures0
Weakenings of the Knaster property0
Orthogonality Spaces Associated with Posets0
Orthomodular Bands0
Monotone-Cevian and Finitely Separable Lattices0
Uniform Residuated Lattices and their Cauchy Completions0
The Interval Posets of Permutations Seen from the Decomposition Tree Perspective0
Idempotents in the Endomorphism Algebra of a Finite Lattice0
The Comparability Numbers and the Incomparability Numbers0
F3-Reconstruction and Bi-Founded 2-Structures0
Correction: Choice Functions0
Antichains in the Bruhat Order for the Classes $$\mathcal {A}(n,k)$$0
Subordinations on Bounded Distributive Lattices0
Absolute Retracts for Finite Distributive Lattices and Slim Semimodular Lattices0
On Dually-CPT and Strongly-CPT Posets0
What is $$-Q$$ for a poset Q?0
1.1507339477539